Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 38, NWS Lincoln, IL

June 26, 20156 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 26, 2015, 10:22 AM CDT for 6 counties in Illinois. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 10:22 AM CDT (15:22 UTC)
Expired
Jun 26, 2015, 7:45 PM CDT
In force
9 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Fulton County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 37 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:20 AM CDTHEAVY RAIN 2Havana, ILRAINFALL SINCE 6 AM THIS MORNING.
Jun 26, 2:40 PM CDTHEAVY RAIN 2.232 E Hopedale, ILMEASURED 2.23 INCHES OF RAIN SO FAR TODAY.
Jun 26, 3:15 PM CDTHEAVY RAIN 1.6Heyworth, ILMEASURED 1.60 INCHES OF RAIN SO FAR TODAY. SOCIAL MEDIA REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WGUS53 KILX 261522
FFWILX
ILC057-113-125-143-179-203-262115-
/O.NEW.KILX.FF.W.0038.150626T1522Z-150626T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
  TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  MCLEAN COUNTY IN CENTRAL ILLINOIS...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 415 PM CDT
    
* AT 1018 AM CDT...DOPPLER RADAR INDICATED A LINE OF SHOWERS AND  
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA AND 
  LIFTING SLOWLY NORTHWARD. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY. RADAR ESTIMATED UP TO 1 INCH OF RAIN HAS FALLEN THE PAST 
  3 HOURS OVER SOUTHERN PARTS OF FULTON...TAZEWELL AND MCLEAN 
  COUNTIES WITH AROUND 1.5 INCHES OVER FAR NORTHERN MASON COUNTY. 
  UP TO AN ADDITIONAL 1 INCH OF RAIN IS POSSIBLE THOUGH 3 PM OVER
  THE WARNED AREA WHICH COULD LEAD TO FLASH FLOODING ESPECIALLY IN
  LOW LYING...URBAN AND POOR DRAINAGE AREAS.   

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PEORIA...BLOOMINGTON...NORMAL...PEKIN...CANTON...EUREKA...HAVANA...
  EAST PEORIA...MORTON...WASHINGTON...BARTONVILLE...CREVE COEUR...
  WEST PEORIA...LE ROY...HEYWORTH...MARQUETTE HEIGHTS...FARMINGTON...
  LEWISTOWN...TREMONT AND LEXINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 12 AND 31.
 INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 13.
 INTERSTATE 474 BETWEEN MILE MARKERS 3 AND 14.
 INTERSTATE 55 BETWEEN MILE MARKERS 143 AND 184.
 INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN 
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4071 9044 4070 8940 4072 8858 4062 8858
      4061 8847 4029 8847 4029 8926 4033 8927
      4032 8960 4019 9009 4020 9045

$$

07
2 follow-up statements
335 
WGUS53 KILX 262056
FFWILX
ILC057-113-125-143-179-203-270045-
/O.EXT.KILX.FF.W.0038.000000T0000Z-150627T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
356 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
  TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  MCLEAN COUNTY IN CENTRAL ILLINOIS...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 745 PM CDT

* AT 354 PM CDT...DOPPLER RADAR INDICATED MODERATE RAIN ACROSS PARTS 
  OF THE WARNED AREA. FLASH FLOODING IS POSSIBLE. THE HEAVIEST RAIN 
  IS OVER NORTHERN PARTS OF FULTON...TAZEWELL AND MCLEAN COUNTIES.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PEORIA...BLOOMINGTON...NORMAL...PEKIN...CANTON...EUREKA...HAVANA...
  EAST PEORIA...MORTON...WASHINGTON...BARTONVILLE...CREVE COEUR...
  WEST PEORIA...LE ROY...HEYWORTH...MARQUETTE HEIGHTS...FARMINGTON...
  LEWISTOWN...TREMONT AND LEXINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 12 AND 31.
 INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 13.
 INTERSTATE 474 BETWEEN MILE MARKERS 3 AND 14.
 INTERSTATE 55 BETWEEN MILE MARKERS 143 AND 184.
 INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN 
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO 
SO SAFELY.

&&

LAT...LON 4071 9044 4070 8940 4072 8858 4062 8858
      4061 8847 4029 8847 4029 8926 4033 8927
      4032 8960 4019 9009 4020 9045

$$

07
035 
WGUS73 KILX 270042
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
742 PM CDT FRI JUN 26 2015

ILC057-113-125-143-179-203-270051-
/O.EXP.KILX.FF.W.0038.000000T0000Z-150627T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASON-TAZEWELL-PEORIA-MCLEAN-FULTON-WOODFORD-
742 PM CDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MASON...TAZEWELL...
SOUTHERN PEORIA...MCLEAN...FULTON AND SOUTHEASTERN WOODFORD COUNTIES
WILL EXPIRE AT 745 PM CDT...

HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA AND FLOOD WATERS ARE 
OR HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO 
LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4071 9044 4070 8940 4072 8858 4062 8858
      4061 8847 4029 8847 4029 8926 4033 8927
      4032 8960 4019 9009 4020 9045

$$

ONTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:53 AM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 26, 6:53 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
653 AM CDT FRI JUN 26 2015

.SHORT TERM...(TODAY)
ISSUED AT 305 AM CDT FRI JUN 26 2015

08Z/3AM SURFACE ANALYSIS SHOWS LOW PRESSURE NEAR KANSAS CITY...WITH
STATIONARY FRONTAL BOUNDARY EXTENDING E/SE INTO FAR SOUTHERN
ILLINOIS.  MCS THAT IMPACTED THE SE KILX CWA EARLIER THIS EVENING
HAS NOW TRACKED INTO CENTRAL/EASTERN KENTUCKY...WHILE A SECOND MCS
HAS DEVELOPED UPSTREAM OVER EASTERN KANSAS INTO WEST-CENTRAL
MISSOURI.  THIS SECOND SYSTEM WILL CONTINUE TO TRACK E/SE ALONG THE
SYNOPTIC FRONT/OUTFLOW FROM PREVIOUS COMPLEX INTO SOUTHERN ILLINOIS
LATER THIS MORNING.  FURTHER NORTH...STRATIFORM RAIN WITH A FEW
EMBEDDED THUNDERSTORMS WILL SPREAD INTO CENTRAL ILLINOIS FROM THE
WEST.  DUE TO EXTENSIVE CLOUD COVER NORTH OF THE FRONT...WILL ONLY
MENTION ISOLATED THUNDER ALONG/NORTH OF THE I-72 CORRIDOR.  FURTHER
SOUTH...WILL GO WITH PREDOMINANT THUNDER CLOSER TO THE BOUNDARY AND
THE MORE UNSTABLE AIRMASS ALONG/SOUTH OF I-70.  LATEST DAY 1
CONVECTIVE OUTLOOK PLACES THE FAR SOUTHEAST CWA IN A SLIGHT RISK FOR
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY
THREATS LATER TODAY.  HEAVIEST RAINFALL WILL ALSO BE FOCUSED ACROSS
THE SOUTHEAST WHERE 1 TO 1.5 INCHES WILL BE LIKELY.

.LONG TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 305 AM CDT FRI JUN 26 2015

SHORT-WAVE TROUGH EVIDENT ON CURRENT WATER VAPOR IMAGERY OVER
EASTERN NEBRASKA/KANSAS WILL TRACK EASTWARD INTO INDIANA TONIGHT.
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ALONG/AHEAD OF THIS
FEATURE THIS EVENING...WITH RAIN CHANCES DIMINISHING FROM WEST TO
EAST AFTER MIDNIGHT.  ONCE THE WAVE PASSES TO THE EAST AND THE
PERSISTENT FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN ILLINOIS GETS A
GOOD PUSH SOUTHWARD...COOLER AND DRIER WEATHER WILL BE ON TAP FOR
SATURDAY.  EVEN WITH MOSTLY SUNNY SKIES...BRISK NORTHERLY FLOW WILL
KEEP TEMPS SEVERAL DEGREES BELOW NORMAL FOR THIS TIME OF YEAR IN THE
MIDDLE TO UPPER 70S.

SYNOPTIC PATTERN THROUGHOUT THE EXTENDED WILL FEATURE A LARGE UPPER
RIDGE OVER THE ROCKIES AND A CORRESPONDING DOWNSTREAM TROUGH ACROSS
THE GREAT LAKES/MIDWEST.  WITH THIS PATTERN REMAINING FIRMLY IN PLACE
THROUGH NEXT WEEK...A CONTINUATION OF BELOW NORMAL TEMPERATURES IS
ANTICIPATED ALONG WITH PERIODIC RAIN CHANCES.  SEVERAL SHORT-WAVES
WILL DROP INTO THE REGION WITHIN THE BROAD NORTHWESTERLY FLOW
PATTERN...HOWEVER THE EXACT TIMING AND STRENGTH OF THESE FEATURES
WILL BE DIFFICULT TO DETERMINE THIS FAR OUT.  BASED ON GFS/ECMWF
CONSENSUS...IT APPEARS TWO DISTINCT PERIODS OF ENHANCED RAIN CHANCES
ARE EMERGING.  ONE LATE SUNDAY INTO MONDAY AND ANOTHER LATE TUESDAY
INTO WEDNESDAY.  HAVE INCLUDED MENTIONABLE POPS DURING THOSE TIME
FRAMES...THEN HAVE GONE WITH A DRY FORECAST THE REST OF THE TIME.
NEITHER OF THESE TWO SYSTEMS WILL HAVE NEARLY AS MUCH MOISTURE TO
WORK WITH AS RECENT SYSTEMS...SO DESPITE POPS...RAINFALL AMOUNTS
WILL REMAIN LIGHT NEXT WEEK.  MAIN STORY WILL THE UNSEASONABLY COOL
CONDITIONS...WITH HIGHS IN THE UPPER 70S AND LOWER 80S THROUGH THE
ENTIRE WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 653 AM CDT FRI JUN 26 2015

LOW STRATUS AND LIGHT TO MODERATE FOG HAS OVERSPREAD THE TAF SITES
THIS MORNING WHILE REMNANTS OF AN MCS WILL BE MOVING ACROSS THE
AERA MOST OF THE DAY. ADDITIONAL DEVELOPMENT BEHIND THIS AREA WILL
ALSO OCCUR...SO RAIN WILL CONTINUE THROUGH THE AFTERNOON AT ALL
TAF SITES. IFR AND LIFR CONDITIONS ARE EXPECTED THROUGH THE
MORNING AND INTO THE AFTERNOON. CONDITIONS SHOULD GRADUALLY
IMPROVE LATE AFTERNOON/EARLY EVENING AT ALL SITES AS THE MCS/LOW
PRESSURE AREA MOVES FURTHER EAST OF THE AREA. PCPN SHOULD END AS
WELL BUT CIGS WILL REMAIN LOW. CONDITIONS FINALLY IMPROVE TO
AROUND VFR AROUND MIDNIGHT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ040>057-061>063-
066>068-071>073.

&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...AUTEN
Hazardous weather outlook, Jun 26, 6:08 AM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
608 AM CDT FRI JUN 26 2015

ILZ027>031-036>038-271100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
608 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING. NO
SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT
ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SLOWLY SUBSIDES ALONG THE SPOON
RIVER TODAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>057-061>063-066-067-071-271100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LOGAN-MACON-MASON-MENARD-MORGAN-
MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-VERMILION-
608 AM CDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MODERATE THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS
EVENING AS A WEATHER SYSTEM MOVES ALONG A STATIONARY FRONT AND
THROUGH ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH
THESE STORMS SINCE SOME OF THE STORMS COULD MOVE OVER THE SAME
LOCATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT
ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND PORTIONS OF
THE SANGAMON RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING
SLOWLY SUBSIDES ALONG THE SPOON RIVER TODAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ068-072-073-271100-
CRAWFORD-LAWRENCE-RICHLAND-
608 AM CDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MODERATE THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS
EVENING AS A WEATHER SYSTEM MOVES ALONG A STATIONARY FRONT AND
THROUGH ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH
THESE STORMS SINCE SOME OF THE STORMS COULD MOVE OVER THE SAME
LOCATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT
ANTICIPATED.

FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH AND EMBARRAS
RIVERS THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

AUTEN

In the hours before

Local storm report, Jun 26, 7:13 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
713 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
06/26/2015  M1.47 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL
Local storm report, Jun 26, 7:18 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
718 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
06/26/2015  M1.03 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL
Local storm report, Jun 26, 9:51 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
06/26/2015  M1.88 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0730 AM     HEAVY RAIN       7 N EFFINGHAM           39.22N 88.55W
06/26/2015  M1.33 INCH       SHELBY             IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       2 WNW EFFINGHAM         39.13N 88.59W
06/26/2015  M1.14 INCH       EFFINGHAM          IL   COCORAHS

            24-HOUR TOTAL

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:24 PM CDTSpecial Weather StatementILXSangamon51 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon49 min
Jun 25, 8:59 PM CDTSpecial Weather StatementILXChristian46 min
Jun 25, 9:27 PM CDTSpecial Weather StatementILXClay33 min
Jun 25, 9:43 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days
Jun 25, 9:50 PM CDTSpecial Weather StatementILXLawrence, Richland25 min
Jun 25, 10:48 PM CDTFlash Flood WarningILXCrawford, Cumberland, Effingham, Jasper6 hr
Jun 26, 4:05 AM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 26 more18 hr
Jun 26, 9:50 AM CDTRiver Flood WarningILXPiatt6 days
Jun 26, 11:20 AM CDTFlash Flood WarningILXCass, Fulton, Logan, Mason, Menard, Schuyler6 hr
Jun 26, 1:57 PM CDTAreal Flood AdvisoryILXChampaign, DeWitt, Piatt, Vermilion7 hr
Jun 26, 2:58 PM CDTRiver Flood WarningILXMason, Menard54 hr
Jun 26, 5:22 PM CDTAreal Flood AdvisoryILXCass, Fulton, Logan, Mason, Menard, Schuyler113 min
Jun 26, 6:18 PM CDTAreal Flood AdvisoryILXClay, Crawford, Lawrence, Richland3 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.